# SDR DHL2003745005

- Difficulty date: February 5, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Part number: 10607723
- Part serial: 0181
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE WARNING BELL IS MAKING STRANGE NOISE AND NO BELL.  REPLACED AURAL WARNING BOX.  OPS CHECKED GOOD IAW B727 M/M 31-26-0.
